# SDR QXEA2021051100232

- Difficulty date: May 11, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 5,141 hours, 2,980 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR HARD TO OPEN. REMOVED FROM SERVICE. CLEANED LATCH AND HINGES OPERATED DOOR SEVERAL TIMES DOOR OPS NORMAL. AIRCRAFT RETURNED TO SERVICE.
